# SDR AALA950001

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: FBD1542503
- Condition: Defective
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 59 - DURING CLIMB-OUT, BOTH A AND B ENGINE FIRE WARNING LOOPS ON NR 1 ENGINE ILLUMINATED.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED BOTH FIRE WARNING LOOP DETECTORS.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
